# SDR ASAA9740028

- Difficulty date: June 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: S283T0143
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING MAINTENANCE CHECK, THE L-1 DOOR EMERGENCY EXIT IDENTIFIER AND THE EMERGENCY EXIT FLOOR TRACK LIGHTS AT ROWS 4 THROUGH 9 WERE FOUND INOPERATIVE.  REPLACED BATTERY PACK/CHARGER, LIGHTS OPERATED NORMALLY.  (M)
